Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you taken Loestrin24Fe?

I am currently coming to the end of my very first pack of Loestrin24Fe. I took my first brown pill (the period pills) at about 10PM (yesterday). There have still been no signs of Aunt Flow. I was just wondering how long it usually takes a woman to start after taking one of these pills. Should I be worried yet? I'm not worrying because I know that worrying can effect my period, but I just wanted some opinions.

 
Anonymous

Asked by Anonymous at 2:53 PM on Jun. 24, 2010 in Health

This question is closed.
Answers (5)
  • It takes time to adjust to a new drug. I took this bc and my period came early the first two months. Keep in mind that not every bc pill is effective for every woman. If you don't get your period by the end of the pills I would contact the Dr. who prescribed it.
    happytexasCM

    Answer by happytexasCM at 3:05 PM on Jun. 24, 2010

  • Don't be worried, as long as you get your period anytime during the sugar pills, you are fine. Now if you don't start after all the pills are gone, I would take a pregnancy test. If not positive, I would see a doctor.
    Miss-Baby-Baker

    Answer by Miss-Baby-Baker at 2:57 PM on Jun. 24, 2010

  • i just stopped taking this pill (due to TTC nothing wrong w/ the pill), but there were several times i never got a period. i usually have lighter periods and the Loestrin wiped it out every other month or so. when i did get my period it wouldnt start till the 2nd or 3rd day of brown pills b/c your body has to recognize that youve stopped taking the active pills. also, when you start a new prescription it may have to change your schedule causing you to skip a period.
    okmanders

    Answer by okmanders at 5:37 PM on Jun. 24, 2010

  • ^^^
    this
    ObbyDobbie

    Answer by ObbyDobbie at 3:00 PM on Jun. 24, 2010

  • I LOVEEEED that PILL when I was on the pill it can completely stop your period, you may not even get it but usually that is after a few months on it.
    mysilentmorning

    Answer by mysilentmorning at 8:06 PM on Jun. 24, 2010

Next question in Health
whats wrong with me?

Next question overall (Just for Fun)
what is bumped sorry new...

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN